# SDR AALA202006309013

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 26,363 hours, 10,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140273
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,360 hours, 10,393 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EPSU TEST FAILED AFTER SLIDE WAS CHANGE, (SCHEDULED CHANGE). REPLACED EPSU IAW AMM 33-50-01.
